Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hallucination of visual, auditory and smell. Diagnosing for MS and Lupus. Hallucination symptoms of MS or Lupus?

I have had hallucinations for many years, visual, auditory and smell. I do not have a past history of drug use. I do not currently take drugs, street or prescribed. My doctor is testing me for MS and Lupus. He is unaware of the hallucinations and due to past responses from medical professionals I don't want to tell him. Could the hallucinations be a symptom of MS or Lupus?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hi!

Welcome to HCM!

YES,A variety of general medical conditions may cause hallucinations, including neurological conditions like multiple sclerosis and autoimmune disorders with central nervous system involvement (e.g., systemic lupus erythematosus).

The associated physical examination findings, laboratory findings, and patterns of prevalence and onset reflect the etiology.

hope this answers your query.Take care!





Answered: Sat, 12 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor